Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
For how long exactly you have this problem? Any idea about your blood pressure?
Thanks a lot for your patience and I appreciate it. Please wait, I am typing an answer and it may take a few minutes to write a detailed answer. In the meantime, if you have any specific questions, please let me know.
If you want a phone call, I am available to call you. We can stay in the chat as well. Regards
Respected customer, thanks a lot for your input, and thanks again for visiting justanswer.com! A great place where you can find guidance and/or solution from real experts. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. Yes, this is UTI. You should go to the A & E because you need antibiotics for this. Till you do that drink plenty of water and cranberry juice. Take tablet Advil 400 mg thrice daily. Low blood pressure or the infection itself can cause dizziness but don't worry after the treatment, you are going to be alright and there is nothing serious behind this.
I sincerely ***** ***** I have helped you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply as I am happy to address follow-up questions. We can continue here until you are satisfied, simply use the reply box and let me know. I will be glad to help you always. If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link, please –
Thank you dear, respected, and valuable customer your satisfaction is my prime goal. Have we discussed everything that you wanted? Thank you for choosing justanswer.com. Have a good day. Please remember to add me to your favorite doctor. Regards